Home > 2015 ICD-10-CM Diagnosis Codes > Injury, poisoning and certain other consequences of external causes S00-T88 > Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances T36-T50 > Poisoning by, adverse effect of and underdosing of narcotics and psychodysleptics [hallucinogens] T40-
2015 ICD-10-CM Diagnosis Code T40.2X4D
Poisoning by other opioids, undetermined, subsequent encounter
2015Billable CodePOA Exempt
T40.2X4D is a billable ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
On October 1, 2015 ICD-10-CM will replace ICD-9-CM in the United States, therefore, T40.2X4D - and all other ICD-10-CM codes - should only be used for training or planning purposes until then.
This is the American ICD-10-CM version of T40.2X4D. Other international ICD-10 versions may differ.
Poisoning by other opioids, undetermined, subs encntr
Present On Admission
T40.2X4D is considered exempt from POA reporting.
ICD-10-CM T40.2X4D is grouped within Diagnostic Related Group(s) (MS-DRG v30.0):